# SDR SWAA2024011228998

- Difficulty date: December 7, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT PRESSURE BULKHEAD LOWER ANGLE WITH CORROSION<[01] REMOVED AND REPLACED FWD CARGO COMPT AFT PRESSURE BULKHEAD LOWER ANGLE REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
